MARZOUK, W., F. A. R. R. U. K. H. JAMAL, A. - H. N.AHMED, and A. A. E. AHMED, "The Generalized Odd Lomax Generated Family of Distributions with Applications ", Journal of Science, vol. 32, issue 2, 2019. 2019-the_generalized_odd_lomax_generated_family_of_distributions_with_applications455647-726193.pdf
Ahmed, W. Y., A. - H. N. Ahmed, H. Z. Muhammed, and A. Al-Babtain, "Bayesian and Non-Bayesian Estimation of Composed Inverted Generalized Exponential – Exponential Distribution", Journal of Statistics Applications & Probability, vol. 10, issue 1, pp. 185-201, 2020. 2020-bayesian_and_non-bayesian.pdf
A., S. M., M. H. Z., A. - H. N. Ahmed, and A. Al-Babtain, "Parameter Estimation for the Power Generalized Weibull Distribution Based on One- and Two-Stage Ranked Set Sampling Designs", Journal of Statistics Applications & Probability, vol. 8, issue 2, pp. 113-128, 2019. 8v529n39sm6p46.pdf
Abouelmagd, T. H. M., A. A. E. AHMED, E. A. M. Elrazik, M. M. Mansour, A. - H. N. Ahmed, and A. Z. Afify, "A new aging concept derived from the increasing convex ordering", COMMUNICATIONS IN STATISTICS—THEORY AND METHODS, vol. 48, issue 12, pp. 2904-2916, 2019.
Abouelmagd, T. H. M., M. S. HAMED, and A. E. H. N. Ebraheim, "The Poisson-G Family of Distributions with Applications", Pakistan Journal of Statistics and Operation Research, vol. 13, issue 2, pp. 313-326, 2017. pjsor_2017.pdf
Abed, Y. P., A. H. N. Ahme, and E. Ramadan, "Strict Fuzzy Triangular and Trigonometric Exponential Truncated Distributions", Asian Journal of Fuzzy and Applied Mathematics , vol. 5, issue 3, pp. 50-64, 2017. strict_fuzzy_triangular_and_trignometric_exponential_truncated_distributions_1.pdf
Abed, Y. P., A. H. N. Ahmed, and H. A. E. Khalifa, "Strict Fuzzy Sets and Strict Fuzzy Probability", International Journal of Applied Mathematics and Statistics , vol. 56, issue 2, pp. 37-49, 2017. thomson_strict_fuzzy_sets_and_strict_fuzzy_probability.pdf
Al-Babtain, A., A. A. Fattah, A. - H. N. Ahmed, and F. Merovci, "The Kumaraswamy-transmuted exponentiated modified Weibull distribution", Communications in Statistics - Simulation and Computation, vol. 46, issue 5, pp. 3812-3832, 2017. the_kumaraswamy_transmuted_exponentiated_modified_weibull_distribution.pdf
Fattah, A. A., S. Nadarajah, and A. - H. N. Ahmed, "The exponentiated transmuted Weibull geometri distribution with application in survival analysis", Communications in Statistics - Simulation and Computation, vol. 46, issue 6, pp. 4244-4263, 2017. the_exponentiated_transmuted_weibull_geometric_distribution_with_application_in_survival_analysis.pdf